Alert archive / Louisiana / Tornado Warnings in 2022

Tornado Warning 81, NWS Shreveport, LA

November 29, 2022Caldwell Parish, LaSalle Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Nov 29, 2022, 5:49 PM CST for Caldwell Parish, LaSalle Parish, Louisiana. It was in force for 41 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 29, 2022, 5:49 PM CST (23:49 UTC)
Expired
Nov 29, 2022, 6:30 PM CST
In force
41 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Caldwell Parish, LA, LaSalle Parish, LA

The radar

The Ft Polk radar (KPOE), 137 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 29, 6:03 PM CSTTORNADO6 Se Clarks, LASTRUCTURAL DAMAGE REPORTED ALONG LA HIGHWAY 126. POE RADAR SHOWED A TDS CONTINUING ON FOR SOME DISTANCE NORTHEAST OF THIS GENERAL LOCATION.
Nov 29, 6:03 PM CSTTORNADO6 Se Clarks, LA*** 1 INJ *** CORRECTS PREVIOUS TORNADO REPORT FROM 6 SE CLARKS. THIS EF3 TORNADO TRAVELED ROUGHLY 8 MILES ON AN EAST NORTHEAST TRACK THROUGH RURAL PORTIONS OF SOUTHEAST CALDWELL PARISH AND DAMAGED OR DESTROYED SEVERAL HOMES AND MANY BARNS OR OUTBUILDINGS, ESP
Nov 29, 6:03 PM CSTTORNADO6 Se Clarks, LA*** 1 INJ *** THIS EF3 TORNADO TRAVELED ROUGHLY 7 MILES ON AN EAST NORTHEAST TRACK THROUGH RURAL PORTIONS OF SOUTHEAST CALDWELL PARISH AND DAMAGED OR DESTROYED SEVERAL HOMES AND MANY BARNS OR OUTBUILDINGS, ESPECIALLY ALONG HIGHWAY 126 WHERE THE ONE INJURY OCCU

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 29, 12:11 PM CSTTornado Watch PDSSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 11.8 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2022-11-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 377 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2022-11-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 442 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
377 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
452 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
442 m²/s²
0-3 km storm-relative helicity
503 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted.

408 
WFUS54 KSHV 292349
TORSHV
LAC021-059-300030-
/O.NEW.KSHV.TO.W.0081.221129T2349Z-221130T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
549 PM CST Tue Nov 29 2022

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Southern Caldwell Parish in north central Louisiana...
  Northeastern La Salle Parish in north central Louisiana...

* Until 630 PM CST.
    
* At 549 PM CST, a severe thunderstorm capable of producing a tornado
  was located near Olla, or 12 miles southwest of Columbia, moving
  northeast at 45 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Columbia, Olla, Clarks, Grayson, Spaulding, Burlington, Standard
  and Kelly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3208 9190 3209 9191 3207 9193 3204 9190
      3197 9189 3197 9191 3195 9190 3193 9196
      3193 9200 3190 9201 3182 9222 3196 9232
      3218 9195 3216 9189 3214 9190 3212 9188
      3212 9187 3209 9187
TIME...MOT...LOC 2349Z 240DEG 39KT 3194 9219 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

19
3 follow-up statements
582 
WWUS54 KSHV 292359
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
559 PM CST Tue Nov 29 2022

LAC059-300008-
/O.CAN.KSHV.TO.W.0081.000000T0000Z-221130T0030Z/
La Salle LA-
559 PM CST Tue Nov 29 2022

...THE TORNADO WARNING FOR NORTHEASTERN LA SALLE PARISH IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CST for north central
Louisiana.

LAT...LON 3209 9187 3208 9190 3209 9191 3207 9193
      3204 9190 3199 9190 3197 9189 3197 9191
      3195 9190 3193 9201 3193 9222 3202 9222
      3217 9197 3217 9194 3216 9189 3214 9190
      3212 9187
TIME...MOT...LOC 2358Z 240DEG 39KT 3199 9208 

$$

LAC021-300030-
/O.CON.KSHV.TO.W.0081.000000T0000Z-221130T0030Z/
Caldwell LA-
559 PM CST Tue Nov 29 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR SOUTHERN
CALDWELL PARISH...
    
At 558 PM CST, a severe thunderstorm capable of producing a tornado
was located near Clarks, or 7 miles south of Columbia, moving
northeast at 45 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Columbia, Clarks, Grayson, Spaulding, Kelly and Burlington. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3209 9187 3208 9190 3209 9191 3207 9193
      3204 9190 3199 9190 3197 9189 3197 9191
      3195 9190 3193 9201 3193 9222 3202 9222
      3217 9197 3217 9194 3216 9189 3214 9190
      3212 9187
TIME...MOT...LOC 2358Z 240DEG 39KT 3199 9208 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

19
326 
WWUS54 KSHV 300008
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
608 PM CST Tue Nov 29 2022

LAC021-300030-
/O.CON.KSHV.TO.W.0081.000000T0000Z-221130T0030Z/
Caldwell LA-
608 PM CST Tue Nov 29 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR
SOUTHEASTERN CALDWELL PARISH...
        
At 608 PM CST, a confirmed large and extremely dangerous tornado was
located 7 miles southeast of Columbia, moving northeast at 45 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Caldwell Parish.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3209 9187 3208 9190 3209 9191 3207 9193
      3204 9190 3199 9190 3197 9189 3197 9191
      3195 9190 3193 9201 3193 9214 3206 9209
      3214 9190 3212 9187
TIME...MOT...LOC 0008Z 240DEG 39KT 3205 9196 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.00 IN

$$

19
181 
WWUS54 KSHV 300019
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
619 PM CST Tue Nov 29 2022

LAC021-300030-
/O.CON.KSHV.TO.W.0081.000000T0000Z-221130T0030Z/
Caldwell LA-
619 PM CST Tue Nov 29 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR
SOUTHEASTERN CALDWELL PARISH...
        
At 619 PM CST, a confirmed large and extremely dangerous tornado was
located over Liddieville, or 7 miles southwest of Winnsboro, moving
northeast at 45 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Caldwell Parish.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3209 9187 3208 9190 3209 9191 3207 9193
      3204 9190 3199 9190 3197 9189 3197 9197
      3211 9197 3214 9190 3212 9187
TIME...MOT...LOC 0019Z 240DEG 39KT 3211 9184 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.00 IN

$$

19

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Nov 29, 2:54 PM CST, 2 hours 55 minutes earlier.

Area forecast discussion, Nov 29, 2:54 PM CST, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
254 PM CST Tue Nov 29 2022

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(This evening through Wednesday Night)
Issued at 141 PM CST Tue Nov 29 2022

Isolated to scattered showers and thunderstorms continue to
develop across our Deep East Texas counties along with our
Northeast and Central Louisiana Parishes. Due to the low-level
shear and lapse rates, SPC decided to issue a PDS Tornado Watch
for most of our Louisiana Parishes, excluding Shreveport and most
of NW Louisiana. At the time of this discussion, several tornado
warnings are ongoing in and around our CWA. Look for strong to
severe storms to continue to develop through the remainder of the
afternoon into the evening hours, especially in the locations
where the watch is currently located.

Storms will push out of the region from west to east during the
late evening hours and should be out of the area just after
midnight, followed by a cold front. Gusty northwest winds between
10-15 mph, with higher gusts, will move into the region behind the
front, bringing in much cooler and drier air along with clearing
skies. Highs tomorrow will top out in the mid the upper 50s, with
overnight lows falling into the 30s areawide tomorrow night. Can't
rule out a few areas of temps near freezing, especially north of
Interstate 20. However, models are bringing in some high clouds
across the region, which could limit some of the radiational
cooling, keeping lows above freezing. /20/

&&

.LONG TERM...
(Thursday through next Monday)
Issued at 141 PM CST Tue Nov 29 2022

Will be brief with ongoing weather. West southwest flow to near
zonal low aloft will continue to be the dominant weather pattern
across the Southern Plains/Lower Miss Valley through the end of the
week, through the upcoming weekend and into early next week.
Disturbances embedded in this flow will be the catalyst for small
chance pops beginning Thursday Night and continuing through Friday.
These rain chances will continue given this flow aloft with greater
emphasis and coverage likely being near and north of the I-20
Corridor through the forecast period.

Made no changes to temperatures through the extended which still
supports a descent warmup through Friday with a weak cold front
moving northwest to southeast through our region on Saturday. Maybe
a brief cool down before the front returns back to the north during
the day Sunday and we are right back under the influence of warm and
moist southerly flow for early next week.

13

&&

.AVIATION...
(18Z TAFS)
Issued at 1217 PM CST Tue Nov 29 2022

Widespread MVFR cigs across the TAF sites as low clouds remain
across the region. In addition to the low cigs, isolated showers
and thunderstorms are starting to form. Look for this trend to
continue through the first half of the TAF period, with some
storms becoming strong to severe at all the TAF sites except KTYR,
KGGG, and KTXK. Storms should move out of the area from west to
east, followed by a cold front passage late this evening into the
early portions of the overnight period. Behind the front,
northwest winds 10-15 kts, with higher gusts, will push in much
cooler and drier air, along with clearing skies. /20/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  41  54  36  57 /  10   0   0  10
MLU  44  53  33  56 /  60   0   0   0
DEQ  32  52  31  54 /   0   0   0  10
TXK  38  53  35  55 /   0   0   0  10
ELD  37  51  31  53 /  20   0   0   0
TYR  40  55  38  58 /   0   0   0  10
GGG  40  55  35  58 /   0   0   0  10
LFK  44  58  38  61 /  10   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

SHORT TERM...20
LONG TERM....13
AVIATION...20
Hazardous weather outlook, Nov 29, 12:38 PM CST, 5 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1238 PM CST Tue Nov 29 2022

OKZ077-TXZ096-108-109-124-301200-
McCurtain-Red River-Franklin-Titus-Wood-
1238 PM CST Tue Nov 29 2022

This Hazardous Weather Outlook is for southeast Oklahoma and
northeast Texas.

.DAY ONE...This afternoon and tonight.

Isolated to scattered showers and a few thunderstorms will be
possible today across Southeast Oklahoma and extreme Northeast
Texas.
However, no hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ARZ050-051-059>061-070>073-LAZ001>004-TXZ097-110>112-125-126-136>138-
149>153-165>167-301200-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Bowie-Camp-Morris-
Cass-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-Sabine-
1238 PM CST Tue Nov 29 2022

This Hazardous Weather Outlook is for south central Arkansas,
southwest Arkansas, northwest Louisiana, east Texas and northeast
Texas.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms will increase across much of the region
through the afternoon, ahead of a strong upper level disturbance
that will progress east through the Plains into the Mississippi
Valley. Very warm, moist, and unstable air will be in place across
the area today ahead of this disturbance, which will fuel the threat
for strong to severe thunderstorms especially from portions of Deep
East Texas into much of North Louisiana and Southcentral Arkansas.
Damaging winds, large hail, and isolated tornadoes, some of which may
be strong over Northcentral and Northeast Louisiana, will all be
possible, before the storms and the severe weather threat diminish
from west to east this evening ahead of a cold front that will move
through the region.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

LAZ005-006-010>014-017>022-301200-
Lincoln-Union-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-
Natchitoches-Winn-Grant-Caldwell-La Salle-
1238 PM CST Tue Nov 29 2022

...TORNADO WATCH 572 IN EFFECT UNTIL 7 PM CST THIS EVENING...

This Hazardous Weather Outlook is for north central Louisiana and
northwest Louisiana.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Showers and thunderstorms will increase across much of the region
through the afternoon and evening hours, ahead of a strong upper
level disturbance that will progress east through the Plains into the
Mississippi Valley. Very warm, moist, and unstable air will be in
place across the area today ahead of this disturbance, which will
fuel the threat for strong to severe thunderstorms especially from
portions of Deep East Texas into much of North Louisiana and
Southcentral Arkansas. Damaging winds, large hail, and isolated
tornadoes, some of which may be strong over Northcentral and
Northeast Louisiana, will all be possible, before the storms and the
severe weather threat diminish from west to east this evening ahead
of a cold front that will move through the region.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

13

In the hours before

Local storm report, Nov 29, 4:46 PM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
446 PM CST TUE NOV 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     HAIL             8 SSW ZWOLLE            31.53N 93.70W
11/29/2022  E1.00 INCH       SABINE             LA   PUBLIC

            NICKEL TO QUARTER SIZE HAIL SOUTHWEST OF
            ZWOLLE ALONG TOLEDO BEND RESERVOIR.

&&

20
Special weather statement, Nov 29, 4:59 PM CST, 50 minutes before
Special Weather Statement
National Weather Service Shreveport LA
459 PM CST Tue Nov 29 2022

LAZ004>006-012-292345-
Bienville LA-Lincoln LA-Union LA-Claiborne LA-
459 PM CST Tue Nov 29 2022

...A strong thunderstorm will impact portions of west central Union,
southern Claiborne, north central Bienville and northwestern Lincoln
Parishes through 545 PM CST...

At 458 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles north of Gibsland, or 10 miles south of Homer, moving northeast
at 35 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Arcadia, Bernice, Gibsland, Dubach, Athens, Lisbon, Spring Lake, Lake
Clairborne, Corinth, Mount Zion, Unionville and Aycock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 700 PM CST for north central
and northwestern Louisiana.

&&

LAT...LON 3253 9304 3270 9313 3290 9271 3266 9258
TIME...MOT...LOC 2258Z 246DEG 28KT 3265 9301

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

19
Local storm report, Nov 29, 5:07 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
507 PM CST TUE NOV 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             2 N MANY                31.59N 93.48W
11/29/2022  E1.00 INCH       SABINE             LA   PUBLIC

            KSLA-TV VIEWER REPORTS HAIL RANGING FROM
            NICKEL TO QUARTER SIZE NEAR MANY, LA.

&&

20
Special weather statement, Nov 29, 5:08 PM CST, 41 minutes before
Special Weather Statement
National Weather Service Shreveport LA
508 PM CST Tue Nov 29 2022

ARZ073-LAZ004-006-292345-
Union AR-Union LA-Claiborne LA-
508 PM CST Tue Nov 29 2022

...A strong thunderstorm will impact portions of southeastern Union
County, northwestern Union and northeastern Claiborne Parishes
through 545 PM CST...

At 508 PM CST, Doppler radar was tracking a strong thunderstorm near
Junction City, moving northeast at 40 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
El Dorado, Junction City, Strong, Urbana, Lawson, Wesson, Lapile,
Spearsville, Lillie, New London, Aurelle, Taylorville, Summerfield,
Pigeon Hill, Hillsboro, Lockhart, Corney Lake and Catesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 700 PM CST for north central
Louisiana.

&&

LAT...LON 3310 9214 3287 9282 3305 9293 3328 9245
      3327 9240 3330 9236 3330 9235 3329 9236
      3328 9233 3326 9232 3328 9230 3326 9229
      3325 9223 3323 9223 3323 9222 3321 9223
      3320 9221 3321 9218 3316 9217 3316 9211
TIME...MOT...LOC 2308Z 241DEG 35KT 3307 9264

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

19
Local storm report, Nov 29, 5:09 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
509 PM CST TUE NOV 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             ROBELINE                31.69N 93.30W
11/29/2022  E1.50 INCH       NATCHITOCHES       LA   PUBLIC

&&

20
Local storm report, Nov 29, 5:44 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
544 PM CST TUE NOV 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     HAIL             DIXIE INN               32.60N 93.34W
11/29/2022  E1.50 INCH       WEBSTER            LA   PUBLIC

            REPORT FROM GAS STATION AT THE INTERSECTION
            OF HIGHWAY 371 AND MAIN STREET.

&&

BB

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 12:28 PM CSTSpecial Weather StatementSHVUnion32 min
Nov 29, 1:41 PM CSTSpecial Weather StatementSHVSabine49 min
Nov 29, 2:21 PM CSTSpecial Weather StatementSHVNatchitoches39 min
Nov 29, 2:33 PM CSTTornado WarningSHVNatchitoches, Winn15 min
Nov 29, 3:06 PM CSTSpecial Weather StatementSHVWinn24 min
Nov 29, 3:26 PM CSTSevere Thunderstorm Warning Considerable damage threatSHVDe Soto, Natchitoches, Sabine49 min
Nov 29, 3:35 PM CSTSevere Thunderstorm WarningSHVCaldwell, Jackson, Winn40 min
Nov 29, 3:47 PM CSTSpecial Weather StatementSHVLaSalle43 min
Nov 29, 4:00 PM CSTTornado WarningSHVCaldwell, LaSalle27 min
Nov 29, 4:12 PM CSTSevere Thunderstorm Warning Considerable damage threatSHVNatchitoches, Winn48 min
Nov 29, 4:28 PM CSTTornado WarningSHVGrant, Natchitoches, Winn47 min
Nov 29, 4:56 PM CSTTornado WarningSHVSabine49 min
Nov 29, 4:58 PM CSTSevere Thunderstorm WarningSHVBossier, Claiborne, Webster47 min
Nov 29, 4:59 PM CSTSpecial Weather StatementSHVClaiborne46 min
Nov 29, 5:01 PM CSTSevere Thunderstorm WarningSHVCaldwell, Jackson, Winn44 min
Nov 29, 5:30 PM CSTTornado WarningSHVNatchitoches, Sabine30 min
Nov 29, 5:35 PM CSTSevere Thunderstorm WarningSHVCaldwell, LaSalle, Winn55 min
Nov 29, 5:57 PM CSTSevere Thunderstorm WarningSHVNatchitoches33 min

Nearby

Tornado Warnings in Louisiana, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.